An algorithm for the computation of the decomposition matrices for Ariki-Koike algebras - Archive ouverte HAL Access content directly
Journal Articles Journal of Algebra Year : 2005

An algorithm for the computation of the decomposition matrices for Ariki-Koike algebras

Nicolas Jacon
  • Function : Author
  • PersonId : 829324

Abstract

We give a purely combinatorial algorithm for the computation of the decomposition matrices for Ariki-Koike algebras when the parameters are powers of the same root of unity. It generalizes the LLT algorithm.
Fichier principal
Vignette du fichier
compute.pdf (161.65 Ko) Télécharger le fichier
Loading...

Dates and versions

hal-00002857 , version 1 (16-09-2004)

Identifiers

Cite

Nicolas Jacon. An algorithm for the computation of the decomposition matrices for Ariki-Koike algebras. Journal of Algebra, 2005, No. 1 (292), pp.100-109. ⟨hal-00002857⟩
100 View
82 Download

Altmetric

Share

Gmail Facebook X LinkedIn More